# SDR ZZDA2010229

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK, FOUND ROWS 24-31 EMERGENCY PATH LIGHTS INOP.  REMOVED AND REPLACED B5-119 EMERGENCY LIGHT POWER SUPPLY IAW MM 33-51.  OPS CHECK OK.
